# SDR SWAA2024070899084

- Difficulty date: June 7, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 58,468 hours, 34,993 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Deteriorated
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED HARDWARE GIRT BAR FITTING ON FWD SERVICE AND ENTRY DOOR AT FWD GALLEY AREA 2024-361788<[01] REPLACED HARDWARE GIRT BAR FITTING ON FWD SERVICE AND ENTRY DOOR AT FWD GALLEY AREA IAW B737-700- AMM 25-66-02-400-801;[02] JOB COMPLETED
